MathSciNet Relay Station
MathSciNet bibliographic data
MR2152240 60K30 (60K25 90B22)
Gamarnik, David; Hasenbein, John J. Instability in stochastic and fluid queueing networks. Ann. Appl. Probab. 15 (2005), no. 3, 1652–1690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement